# SDR AALA201704269024

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,667 hours, 23,249 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR REPORTED IN THE FOWARD CABIN DURING DESCENT.  ODOR DESCRIBED OF MUSTY, DIRTY, BURNING PLASTIC.  FOUND OVERHEAD AND RIGHT SIDEWALL LIGHTING AT ROWS 4, 8, 9, 13, 14, 18, 19, 24, 25 ON HIGH SETTING UNABLE TO DIM.   SUSPECT CAUSE OF FAINT ODOR FROM BALLAST. PERFORMED CIDS RESET IAW AMM 23-73-00. CHECKS GOOD.  AIRCRAFT WAS GROUNDED.
